Communications in Mathematical Physics

Batalin-Vilkovisky algebras and two-dimensional topological field theories

E. Getzler

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 159, Number 2 (1994), 265-285.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104254599

Mathematical Reviews number (MathSciNet)
MR1256989

Zentralblatt MATH identifier
0807.17026

Subjects
Primary: 81T70: Quantization in field theory; cohomological methods [See also 58D29]
Secondary: 17B81: Applications to physics 55Q99: None of the above, but in this section 58Z05: Applications to physics 81T40: Two-dimensional field theories, conformal field theories, etc.

Citation

Getzler, E. Batalin-Vilkovisky algebras and two-dimensional topological field theories. Communications in Mathematical Physics 159 (1994), no. 2, 265--285. http://projecteuclid.org/euclid.cmp/1104254599.


Export citation